2 doctors weighed in:

I am on rivaroxaban for a month but my face and abdomen are bloated but I haven't gained weight...will this bloating go in time. Thanks?

2 doctors weighed in
Dr. Susan Rhoads
Family Medicine
1 doctor agrees

In brief: Tell your doc.

Face and abdominal swelling is not listed as a side effect of Xarelto usually.
But if you have liver disease xarelto can worsen liver function, and may lead to swelling for that reason. Please call and notify your doc of your swelling right away. If it gets worse, go to the ER.

In brief: Tell your doc.

Face and abdominal swelling is not listed as a side effect of Xarelto usually.
But if you have liver disease xarelto can worsen liver function, and may lead to swelling for that reason. Please call and notify your doc of your swelling right away. If it gets worse, go to the ER.
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
25 years in practice
1M people helped
Continue
111,000 doctors available